Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Actions of elementary $ p$-groups on manifolds


Authors: L. N. Mann and J. C. Su
Journal: Trans. Amer. Math. Soc. 106 (1963), 115-126
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9947-1963-0143840-0
MathSciNet review: 0143840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel et al., Seminar on transformation groups, Princeton Univ. Press, Princeton, N.J., 1960. MR 0116341 (22:7129)
  • [2] H. Cartan et al., Seminaire Henri Cartan, 3e. année., Multilith, Paris, 1950/1951.
  • [3] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [4] P. E. Conner, On the action of a finite group on $ {S^n} \times {S^n}$, Ann. of Math. (2) 66 (1957), 586-588. MR 0096235 (20:2725)
  • [5] A. Heller, A note on spaces with operators, Illinois J. Math. 3 (1959), 98-100. MR 0107866 (21:6588)
  • [6] L. N. Mann, Compact abelian transformation groups, Trans. Amer. Math. Soc. 99 (1961), 41-59. MR 0120629 (22:11379)
  • [7] P. A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. MR 0125581 (23:A2880)
  • [8] J. C. Su, On a problem of P. A. Smith, Bull. Amer. Math. Soc. 67 (1961), 422-424. MR 0126849 (23:A4143)
  • [9] -, Transformation groups on cohomology projective spaces, Trans. Amer. Math. Soc. (to appear). MR 0143839 (26:1389)
  • [10] -, Transformation groups on cohomology lens spaces and cohomology complex projective spaces, Abstract 582-12, Notices Amer. Math. Soc. 8 (1961), 425-426.
  • [11] R. G. Swan, A new method in fixed point theory, Comment. Math. Helv. 34 (1960), 1-16. MR 0115176 (22:5978)
  • [12] H. Zassenhaus, The theory of groups, 2nd ed., Chelsea, New York, 1949. MR 0030947 (11:77d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0143840-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society